Repositorio de producción científica de la Universidad de Sevilla

I ∞ 0 (∑) no es totalmente tonelado

 

Advanced Search
 
Opened Access I ∞ 0 (∑) no es totalmente tonelado
Cites
Show item statistics
Icon
Export to
Author: Arias de Reyna Martínez, Juan
Department: Universidad de Sevilla. Departamento de Análisis Matemático
Date: 1985
Published in: Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales de Madrid, 79(1-2), 77-78
Document type: Article
Abstract: Let ∑ be an infinite σ-field and denote by I ∞ 0 (∑) the space spanned by the characteristic functions of elements of ∑, endowed with the supremum norm. We prove that I ∞ 0 (∑) is not totally barrelled.
Size: 259.8Kb
Format: PDF

URI: http://hdl.handle.net/11441/28556

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)